# SDR DALA2014092205139

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 36,273 hours, 24,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRS, LT UPPER SUPPORT ARM IS CHAFED AT UPPER INBD AFT CORNER.  REPAIRED IAW ERA 528279-14, REV O.
